MathSciNet Relay Station
MathSciNet bibliographic data
MR2745665 (2011m:53055) 53C21 (35J60 35R01)
He, Yan; Sheng, Weimin Prescribing the symmetric function of the eigenvalues of the Schouten tensor. Proc. Amer. Math. Soc. 139 (2011), no. 3, 1127–1136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement